# SDR AU990943

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- Propeller: Hartzl HCD4N3A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: B72RQ181A2
- Condition: Faulty
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) UPLIMIT MICROSWITCH ACTUATOR HEAD LOOSE ON SWITCH BODY.  MICROSWITCH WAS A NEW ITEM.
